MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 POLYAXIAL SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE ES2 POLYAXIAL SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48280310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; locking mechanism of the screwdriver defective.Therefore the screw was inserted with high pressure on the screwdriver.Screw loosened and must be replaced during medical procedure.Another screw was available.
 
Additional Manufacturer Narrative
Lot# 141462.Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: upon visual and functional inspection of the returned device, no anomalies were found.The screwdriver was found fully functional.Conclusion: the reported failure mode could not be reproduced or confirmed therefore the root cause cannot be determined conclusively.
 
Event or Problem Description

Brand Name
ES2 POLYAXIAL SCREWDRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6458251
Report Number0009617544-2017-00125
Device Sequence Number591453
Product Code LXH
UDI-Device Identifier04546540710475
UDI-Public(01)04546540710475
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48280310
Device Lot Number141462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR